# SDR MZZA95033

- Difficulty date: May 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 371380
- Condition: Failed
- Location: Nr 1 Eng
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GUM - FLT 965 - AIRCRAFT LOST 'A' SYSTEM HYDRAULIC QUANTITY WHILE EN ROUTE FROM OSAKA, JAPAN TO SAIPAN, CNMI.  FLIGHT WAS DIVERTED TO GUAM.  MAINTENANCE FOUND NR 1 ENGINE DRIVEN HYDRAULIC PUMP FAILED.  MECHANIC REMOVED AND REPLACED NR 1 ENGINE DRIVEN HYDRAULIC PUMP PER MM 29-11-31.  SYSTEM OPERATIONAL AND LEAKAGE CHECK GOOD.  (W)
